How are you doing? After getting over a cold I would cough up mucus the doctore gave antibiotics in order to clear it up and now I am coughing a white foamy saliva that is very aggervating. I try not to I took my medicine to stop the coughing but it still will be there. It interrupt people at work and it embarassing. Please help and tell me is there something that you can tell me to do to stop this or what time of medicine to take to dry it and stop the drop the cough if it is so. Thank you so much and I appreciate it.
It is not unusual for cough to persist for weeks, or for even several months, after a cold or other respiratory infection. This is particularly true for people with a history of asthma or chronic bronchitis. The "white, foamy" material you are coughing up might be unrelated to your cold. For that reason and because you could have had pneumonia with your cold, you should return to your doctor and probably have a chest x-ray taken.
Codeine-containing cough syrups or a medicine called amitriptyline can often give relief of a cold-related cough.
I have had a white foamy saliva infection that also desensitizes my tongue and taste buds. I have taken 2 cycles of Amoxicilan and it gets better about the 4th day of medication - then returns after meds are finished. Occassionally, after eating (especially carbohydrates) I find small white parasites(?) attached to my gums and they do not come off with a tooth brush - I must extricate them. There seems to be a feeding frenzy in my mouth following meals. This all started with an ear infection in July which was promptly cleared - then the feeling of clogging in my throat and the foamy saliva. I am an American living in Italy and have not been able to find a doctor here who would do anything but prescribe Amoxicilan. PLEASE GIVE ME ANY INFORMATION THAT MIGHT HELP ME!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.